# SDR AALA2020062549003

- Difficulty date: June 23, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 19,586 hours, 5,446 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED, EMERGENCY LIGHTS INOPERATIVE, SEAT ROWS 16 AND 17.  FOUND LOOSE CONNECTION, CRIMPED CONTACTS AND REASSEMBLED CONNECTOR 7260VC-A PER ESPM 20-44-00,  OPERATIONAL CHECK OF EMERGENCY LIGHTS GOOD.
